| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Volume 48 Number 1
Earlier issues
Volume 48 Number 3 Volume 48 Number 4 Volume 48 Number 5

previous article next article

Research articles

ScienceAsia 48 (2022): 467-473 |doi: 10.2306/scienceasia1513-1874.2022.061


On meromorphic solutions of certain type of nonlinear differential-difference equations


Yiping Wang, Wenjie Chen, Zhigang Huang*

 
ABSTRACT:     In this article, we analyze the meromorphic solutions of the following two types of nonlinear differentialdifference equation: f n f 0 + p(z)f (z + c) = p1 e ?1z + p2 e ?2z and f n f 0 + q(z)f (z + c) e Q(z) = p1 e ?1z + p2 e ?2z , where p1 , p2 and ?1 , ?2 are nonzero constants, p(z), Q(z) are non-vanishing polynomials and q(z) is a rational function.

Download PDF

46 Downloads 256 Views


a School of Mathematical Sciences, Suzhou University of Science and Technology, Suzhou 215009 China

* Corresponding author, E-mail: alexehuang@sina.com

Received 24 Nov 2020, Accepted 22 Feb 2022